Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

2

3

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 35:2(2007) 135-151

 Adjoint Line Bundles and Syzygies of Projective Varieties

Huy Tai Ha

Abstract.  Let X be a smooth projective variety and let K be the canonical divisor of X. In this paper, we study embeddings of X given by adjoint line bundles , where L is an ample invertible sheaf. When X is a regular surface and  is normally generated (i.e. satisfies property N0), we obtain a numerical criterion for  to have property Np. When X is a regular variety of arbitrary dimension, under a mild condition, we give an explicit calculation for the regularity of ideal sheaves of such embeddings.

 

2000 Mathematics Subject Classification: 14F17, 13D02, 14J60, 14C20.

Keywords: Adjoint line bundles, syzygies, minimal free resolution, Koszul cohomology.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013